Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 202, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 11, 2016, 5:29 PM EDT for Sampson County, North Carolina. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 5:29 PM EDT (21:29 UTC)
- Expired
- Jul 11, 2016, 5:56 PM EDT
- In force
- 27 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:35 PM EDT | TSTM WND DMG | 1 Ese Clinton, NC | TREES DOWN IN CLINTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
454
WUUS52 KRAH 112129
SVRRAH
NCC163-112215-
/O.NEW.KRAH.SV.W.0202.160711T2129Z-160711T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 615 PM EDT
* AT 528 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...SALEMBURG...TURKEY AND HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3500 7852 3520 7854 3523 7825 3522 7824
3522 7823 3520 7816 3509 7817 3508 7816
3490 7815 3483 7817 3479 7836
TIME...MOT...LOC 2128Z 256DEG 21KT 3504 7829
HAIL...0.75IN
WIND...60MPH
$$
772 follow-up statements
062
WWUS52 KRAH 112147
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
547 PM EDT MON JUL 11 2016
NCC163-112215-
/O.CON.KRAH.SV.W.0202.000000T0000Z-160711T2215Z/
SAMPSON NC-
547 PM EDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN SAMPSON COUNTY...
AT 546 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TURKEY AND HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3498 7836 3519 7843 3523 7825 3522 7824
3522 7823 3520 7816 3509 7817 3508 7816
3490 7815 3483 7817 3490 7825
TIME...MOT...LOC 2146Z 248DEG 16KT 3507 7822
HAIL...<.75IN
WIND...60MPH
$$
77668
WWUS52 KRAH 112156
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT MON JUL 11 2016
NCC163-112206-
/O.CAN.KRAH.SV.W.0202.000000T0000Z-160711T2215Z/
SAMPSON NC-
556 PM EDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAMPSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3498 7836 3519 7843 3523 7825 3522 7824
3522 7823 3520 7816 3509 7817 3508 7816
3490 7815 3483 7817 3490 7825
TIME...MOT...LOC 2153Z 256DEG 21KT 3508 7815
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:50 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 11, 3:50 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 350 PM EDT MON JUL 11 2016 .SYNOPSIS... A low level frontal zone will remain quasi-stationary over NC, while a series of upper level disturbances pass overhead, through Tuesday. && .NEAR TERM /THROUGH TONIGHT/... As of 350 PM Monday... Scattered convection has erupted over sections of the southern piedmont and sandhills early this afternoon. Outflows will propagate from these storms, initiating additional convective activity across the remainder of the piedmont and into the coastal plain, especially along the I-40 corridor. Convection also appears to be supported by a nwd drifting shear axis. On current track, this feature should lie across the northern piedmont by this evening. Thus, plan to carry sold chance/low end likely PoPs late this afternoon-early this evening across most of the region. Expect the bulk of the convection to dissipate with loss of heating, though presence of the shear axis and a tropical-like air mass will support the potential for a few showers/storms into the overnight hours. Min temps 70-75. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 350 PM Monday... With little change in atmospheric conditions, expect comparable scenario Tuesday. The only differences being that convection may initially fire over the northern counties, closer to the the stalled mid level shear axis. While the atmosphere will be slight-moderately unstable, weak shear will limit severe potential. May see more of a heavy rain threat as winds aloft light, leading to slow moving convection. Similar to today, high temps Tuesday dependent upon when convection fires. Expect more cloudiness north versus south so the southern counties should reach 90-lower 90s. high temps north mainly in the mid-upper 80s. Scattered convection should dissipate Tuesday evening, leaving warm/muggy conditions in its wake. Min temps low-mid 70s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 250 PM Monday... The long term pattern will feature a sub-tropical ridge that persists across the Southeast through the end of the work week. The upper-air flow across the Carolinas will be rather weak from the west with the main westerlies confined to the Ohio Valley and Mid Atlantic. After a weakening surface boundary lifts northeast on Wednesday, the main focus for convection with be associated with the development of a Piedmont trough and localized convergence associated with the higher terrain of the mountains and the sea breeze. Convective coverage should be greatest on Wednesday, especially to the northeast of Raleigh with an a minimum in coverage on Thursday and only slightly better coverage on Friday. 500 hPa heights increase a bit early in the period as ridging develops across the southeast. With increasing heights, highs around 90 on Wednesday warm to to the lower to mid 90s on thursday and Friday as 12Z low level thickness values range around 1335m. Note that the hottest ECMWF ensemble member at FAY for Thursday gives a high of 100 with the operational giving a high of 98 and the ensemble mean 96. Morning lows will range in the lower to middle 70s. As the upper ridge shifts west into the Southern Plains over the weekend into Monday, troughing develops across the eastern Great Lakes and the Mid Atlantic. The associated cold front approaches the southern Appalachians late Friday and then stalls across the Virginias. Given the placement of the upper trough and the proximity of the surface front, precipitation chances increase over the weekend into early next week with temperatures cooling off a bit to near to slightly above seasonal values. -blaes && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 135 PM Monday... VFR conditions expected to prevail across central NC through mid day Tuesday. The exception will be MVFR/IFR ceilings and visibility in vicinity of scattered thunderstorms this afternoon and early this evening, and pockets of IFR/LIFR conditions early Tuesday morning where low clouds and fog develop. In addition, wind gusts 30-40kts will occur in vicinity of the stronger storms. A typical summer time pattern will prevail across central NC through the work week. This suggest a threat for sub-VFR conditions due to scattered afternoon and evening convection, and a brief period of early morning fog and low clouds. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...26 NEAR TERM...WSS SHORT TERM...WSS LONG TERM...Blaes AVIATION...WSS
Hazardous weather outlook, Jul 11, 6:16 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 616 AM EDT MON JUL 11 2016 NCZ042-073>078-083>086-088-089-121030- JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 616 AM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SLOW-MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING THROUGH TONIGHT. SOME MAY ALSO PRODUCE STRONG...LOCALIZED WIND GUSTS UP TO 50 MPH THIS AFTERNOON. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT OF SLOW-MOVING THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE THROUGH TUESDAY NIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007>011-021>028-038>041-043-121030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON- 616 AM EDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SLOW-MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING THROUGH TONIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT OF SLOW-MOVING THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE THROUGH TUESDAY NIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 11, 4:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
449 PM EDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 NW LAUREL HILL 34.84N 79.58W
07/11/2016 SCOTLAND NC 911 CALL CENTER
TREE DOWN ON PEELE CHAPEL ROAD.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 11, 4:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
452 PM EDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG 8 N LAUREL HILL 34.91N 79.54W
07/11/2016 SCOTLAND NC 911 CALL CENTER
COUPLE TREES DOWN IN VICINITY OF MARSTON
ROAD AND GUM SWAMP LAKE ROAD.
&&
NWS RALEIGH NC
IRIS SYSTEMSpecial weather statement, Jul 11, 4:58 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
458 PM EDT MON JUL 11 2016
NCZ089-112200-
SAMPSON NC-
458 PM EDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTHERN SAMPSON COUNTY UNTIL 600 PM EDT...
AT 456 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS MOVING EAST OUT OF BLADEN COUNTY INTO SOUTHERN SAMPSON
COUNTY. THE STRONGEST STORM WAS LOCATED 10 MILES SOUTHEAST OF
AMMON...OR 13 MILES NORTHEAST OF ELIZABETHTOWN... MOVING EAST AT 15
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARRELLS...GARLAND AND IVANHOE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
3475 7839 3478 7843 3483 7846 3484 7849
3488 7851 3489 7854 3491 7854 3492 7815
3474 7820 3471 7813 3472 7811 3470 7812
3468 7816 3455 7825
TIME...MOT...LOC 2056Z 275DEG 14KT 3473 7841
BLAESSpecial weather statement, Jul 11, 5:00 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
500 PM EDT MON JUL 11 2016
NCZ088-089-112200-
CUMBERLAND NC-SAMPSON NC-
500 PM EDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EASTERN CUMBERLAND
AND NORTHERN SAMPSON COUNTIES UNTIL 600 PM EDT...
AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF CLINTON...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...ROSEBORO...SALEMBURG...TURKEY...FALCON...AUTRYVILLE...
HOBBTON AND BUSHY LAKE NATURAL AREA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3489 7863 3521 7866 3521 7817 3513 7816
3509 7817 3508 7816 3490 7815
TIME...MOT...LOC 2059Z 268DEG 26KT 3500 7846
BLAESSpecial weather statement, Jul 11, 5:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT MON JUL 11 2016
NCZ041-042-077-078-089-112215-
JOHNSTON NC-WAKE NC-WAYNE NC-HARNETT NC-SAMPSON NC-
509 PM EDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTHWESTERN JOHNSTON...SOUTHWESTERN WAKE...SOUTHWESTERN WAYNE...
EASTERN HARNETT AND NORTHWESTERN SAMPSON COUNTIES UNTIL 615 PM EDT...
AT 508 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
FUQUAY-VARINA TO NEAR GODWIN. MOVEMENT WAS EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LILLINGTON...GARNER...FUQUAY-VARINA...DUNN...ANGIER...BENSON...HOLLY
SPRINGS...ERWIN...COATS AND FOUR OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3525 7862 3526 7869 3556 7893 3558 7892
3561 7897 3572 7855 3521 7817 3521 7863
TIME...MOT...LOC 2108Z 251DEG 13KT 3559 7893 3521 7858
KDSLocal storm report, Jul 11, 5:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG 8 N LAUREL HILL 34.91N 79.54W
07/11/2016 SCOTLAND NC 911 CALL CENTER
COUPLE TREES DOWN IN VICINITY OF MARSTON
ROAD AND GUM SWAMP LAKE ROAD.
&&
WSSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:18 PM EDT | Special Weather Statement | RAH | Richmond | 57 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | RAH | Scotland | 44 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 23 min |
| Jul 11, 2:53 PM EDT | Special Weather Statement | RAH | Hoke | 52 min |
| Jul 11, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 29 min |
| Jul 11, 3:16 PM EDT | Special Weather Statement | RAH | Hoke | 59 min |
| Jul 11, 3:18 PM EDT | Special Weather Statement | RAH | Chatham | 57 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 64 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 38 min |
| Jul 11, 4:58 PM EDT | Special Weather Statement | RAH | Bladen | 62 min |
| Jul 11, 5:00 PM EDT | Special Weather Statement | RAH | Sampson | 60 min |
| Jul 11, 5:09 PM EDT | Special Weather Statement | RAH | Johnston | 66 min |
| Jul 11, 5:34 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 56 min |
| Jul 11, 5:49 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 41 min |
| Jul 11, 6:29 PM EDT | Special Weather Statement | RAH | Wayne | 31 min |
| Jul 11, 6:31 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 59 min |
| Jul 11, 6:44 PM EDT | Special Weather Statement | RAH | Scotland | 46 min |
| Jul 11, 7:02 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph, Stanly | 3 hr |
| Jul 11, 7:04 PM EDT | Special Weather Statement | RAH | Guilford | 41 min |
| Jul 11, 7:33 PM EDT | Areal Flood Advisory | RAH | Davidson | 117 min |
| Jul 11, 7:49 PM EDT | Special Weather Statement | RAH | Chatham, Randolph | 56 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.